Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking Lamez, Selzic and Serenace for bipolar disorder. Weight gain due to medicines?

i am taking the medicine of Bipolar Disorder having prescribed medicine Lamez 200 in the morning and Selzic OD 900 with serenace 200 mg in the eveneing from 2 years now at that time my weight was 88 KG but now it is 116 kg i am not able to reduce my weight is medicines are the cause of my weight gain . and what are the side effects of these medicines if any
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam,

Any kind of psychiatric disorder lead to weight gain most of the time and the medications you are taking may lead to slight weight gain.

Dr. Shruti
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor